# SDR UPS02838913

- Difficulty date: July 25, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRACK AT PIT 34 UPPER FWD CORNER FUSELAGE SKIN.  INSTALLED REPAIR DOUBLERS PER EO DC-8 53-10-17222-A.
